Alert archive / Texas / Flash Flood Warnings in 2025

Flash Flood Warning 9, NWS Corpus Christi, TX

June 12, 20254 counties in Texas

NWS Corpus Christi, TX issued this flash flood warning at Jun 12, 2025, 9:23 AM CDT for 4 counties in Texas. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2025, 9:23 AM CDT (14:23 UTC)
Expired
Jun 12, 2025, 3:30 PM CDT
In force
6 hr
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon
Flood severity
None

Counties Calhoun County, TX, Goliad County, TX, Refugio County, TX, Victoria County, TX

The radar

The Corpus Christi radar (KCRP), 93 km from the middle of the area, began a volume at 14:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KNGP), launched 12:00Z, 2.4 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2025-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2602 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2025-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 89 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2602 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
698 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
89 m²/s²
0-3 km storm-relative helicity
207 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.9

Open this sounding in Storm Lab

The text

As transmitted.

946 
WGUS54 KCRP 121423
FFWCRP
TXC057-175-391-469-121730-
/O.NEW.KCRP.FF.W.0009.250612T1423Z-250612T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Corpus Christi TX
923 AM CDT Thu Jun 12 2025

The National Weather Service in Corpus Christi has issued a

* Flash Flood Warning for...
  Southeastern Goliad County in south central Texas...
  Northeastern Refugio County in south central Texas...
  Southwestern Victoria County in south central Texas...
  West Central Calhoun County in south Texas...

* Until 1230 PM CDT.

* At 923 AM CDT, Doppler radar and automated rain gauges indicated 
  thunderstorms producing heavy rain across the warned area. Between 
  1 and 3 inches of rain have fallen. Additional rainfall amounts of 
  1 to 2 inches are possible in the warned area. Flash flooding is 
  ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar and automated gauges.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  McFaddin, Tivoli and Green Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 2868 9734 2857 9692 2858 9681 2852 9676
      2846 9687 2842 9697 2837 9726 2852 9756

FLASH FLOOD...RADAR AND GAUGE INDICATED

$$

NC
3 follow-up statements
446 
WGUS54 KCRP 121725
FFWCRP
TXC057-175-391-469-121930-
/O.EXT.KCRP.FF.W.0009.000000T0000Z-250612T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Corpus Christi TX
1225 PM CDT Thu Jun 12 2025

The National Weather Service in Corpus Christi has extended the

* Flash Flood Warning for...
  Southeastern Goliad County in south central Texas...
  Northeastern Refugio County in south central Texas...
  Southwestern Victoria County in south central Texas...
  West Central Calhoun County in south Texas...

* Until 230 PM CDT.

* At 1225 PM CDT, Doppler radar and automated rain gauges indicated 
  thunderstorms producing heavy rain across the warned area. Between 
  2 and 5 inches of rain have fallen. Additional rainfall amounts up 
  to 2 inches are possible in the warned area. Flash flooding is 
  ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar and automated gauges.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  McFaddin, Tivoli and Green Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 2868 9734 2857 9692 2858 9681 2852 9676
      2846 9687 2842 9697 2837 9726 2852 9756

FLASH FLOOD...RADAR AND GAUGE INDICATED

$$

NC
073 
WGUS54 KCRP 121924
FFWCRP
TXC057-175-391-469-122030-
/O.EXT.KCRP.FF.W.0009.000000T0000Z-250612T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Corpus Christi TX
224 PM CDT Thu Jun 12 2025

The National Weather Service in Corpus Christi has extended the

* Flash Flood Warning for...
  Southeastern Goliad County in south central Texas...
  Northeastern Refugio County in south central Texas...
  Southwestern Victoria County in south central Texas...
  West Central Calhoun County in south Texas...

* Until 330 PM CDT.

* At 224 PM CDT, Doppler radar and automated rain gauges indicated 
  thunderstorms producing heavy rain across the warned area. Between 
  2 and 5 inches of rain have fallen. Additional rainfall amounts up 
  to 2 inches are possible in the warned area. Flash flooding is 
  ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar and automated gauges.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  McFaddin, Tivoli and Green Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 2868 9734 2857 9692 2858 9681 2852 9676
      2846 9687 2842 9697 2837 9726 2852 9756

FLASH FLOOD...RADAR AND GAUGE INDICATED

$$

NC
830 
WGUS74 KCRP 122026
FFSCRP

Flash Flood Statement
National Weather Service Corpus Christi TX
326 PM CDT Thu Jun 12 2025

TXC057-175-391-469-122036-
/O.EXP.KCRP.FF.W.0009.000000T0000Z-250612T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Calhoun TX-Goliad TX-Refugio TX-Victoria TX-
326 PM CDT Thu Jun 12 2025

...FLASH FLOOD WARNING WILL EXPIRE AT 330 PM CDT THIS AFTERNOON FOR 
SOUTHEASTERN GOLIAD, NORTHEASTERN REFUGIO, SOUTHWESTERN VICTORIA AND 
WEST CENTRAL CALHOUN COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

A Flood Watch remains in effect until 700 PM CDT for a portion of 
south Texas.

A Flood Watch remains in effect until 700 PM CDT for a portion of 
south Texas.

&&

LAT...LON 2868 9734 2857 9692 2858 9681 2852 9676
      2846 9687 2842 9697 2837 9726 2852 9756

$$

NC

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 12, 7:44 AM CDT, 1 hour 39 minutes earlier. Its key messages:

  • Updated at 737 AM CDT Thu Jun 12 2025
  • Low to moderate (20-40%) chance of showers and thunderstorms continue tonight through the weekend.
  • Marginal risk of severe thunderstorms through Thursday
  • Marginal to a slight risk for Excessive Rainfall through Friday morning.
Area forecast discussion, Jun 12, 7:44 AM CDT, 1 hour 39 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
744 AM CDT Thu Jun 12 2025

...New UPDATE...

.UPDATE...
Issued at 737 AM CDT Thu Jun 12 2025

Issued Flood Watch for the Victoria Area for Today given the current
radar trends, Moderate ERO and slow moving synoptic scale trough
advancing across the state. Increased PoPs as well. Grids have
been updated and sent.

&&

.KEY MESSAGES...
Updated at 737 AM CDT Thu Jun 12 2025

- Low to moderate (20-40%) chance of showers and thunderstorms
  continue tonight through the weekend.

- Marginal risk of severe thunderstorms through Thursday

- Marginal to a slight risk for Excessive Rainfall through Friday
  morning.

&&

.DISCUSSION...
Issued at 1154 PM CDT Wed Jun 11 2025

Ongoing convection early this morning will be focused mainly over
the Victoria Crossroads and along the northern Coastal Bend. A few
of these storms could be strong to severe with strong wind gusts
and hail possible. Another round of thunderstorms is likely this
afternoon and evening across the Coastal Plains and Victoria
Crossroads when an outflow boundary from storms to the north
pushes into the area. These storms are more likely (though the
risk is still marginal) to produce some strong to severe winds.

PWAT values from tonight's upper air release are 1.94 inches
(~80th percentile). This moisture will continue through at least
Friday so any of these storms could produce locally heavy
rainfall. This has led to a marginal risk of excessive rainfall
over the Brush Country and southern Coastal Plains and a slight
risk over the northern Coastal Plains and Victoria Crossroads.
Additional rainfall totals from 0.25" across the southwest to
2.5" across the Victoria Crossroads are possible. Locally higher
values are possible which could lead to isolated to scattered
flash flooding.

Precipitation chances will diminish over the weekend, though low
to medium chances (20-40%) will persists over the Victoria
Crossroads and the Coastal Bend as a mid-level trough extends into
our area.

&&

.AVIATION...
(12Z TAFS)
Issued at 609 AM CDT Thu Jun 12 2025

A mixture of MVFR to VFR conditions still remain over the region.
A line of convection is continuing to march its way southwards
into the region. It is currently approaching the VCT terminal
currently. This is still expected to move into the northern
Coastal Plains shortly. A low to medium chance for showers and
thunderstorms will linger through the day excluding LRD. Expect
category changes near any storms though, VFR conditions are
expected to prevail across all sites by mid to late morning.

&&

.MARINE...
Issued at 1154 PM CDT Wed Jun 11 2025

A moderate to at times fresh breeze (BF 4-5) will persist into
next week, with periods of Small Craft Exercise Caution
conditions. A low to moderate (20-50%) chance of rain is expected
daily through early next week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi    93  79  93  80 /  40  20  20  10
Victoria          88  76  91  77 /  90  20  40  10
Laredo           100  79 102  80 /  10  10  10   0
Alice             97  76  97  78 /  40  10  20   0
Rockport          89  81  89  82 /  50  30  30  10
Cotulla           98  78 100  79 /  30  10  10   0
Kingsville        96  78  95  78 /  40  10  20  10
Navy Corpus       89  81  89  82 /  40  20  30  10

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...Flood Watch until 7 PM CDT this evening for TXZ233-234-247-347.

GM...None.
&&

SHORT TERM...JM/75
LONG TERM...JM/75
DISCUSSION...JM/75
AVIATION...TE/81

In the hours before

Special weather statement, Jun 12, 6:37 AM CDT, 2 hours 46 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
637 AM CDT Thu Jun 12 2025

TXZ231-232-121215-
Live Oak TX-Bee TX-
637 AM CDT Thu Jun 12 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL LIVE OAK AND WEST
CENTRAL BEE COUNTIES THROUGH 715 AM CDT...

At 636 AM CDT, Doppler radar was tracking a strong thunderstorm over
River Creek Acres, or over George West, moving northeast at 10 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
George West, Oakville, River Creek Acres, Ray Point, and Karon.

This includes the following highways...
 Interstate 37 between mile markers 51 and 68.
 US Highway 281 between mile markers 628 and 634.
 US Highway 59 between mile markers 708 and 724.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2825 9798 2830 9817 2853 9812 2842 9782
TIME...MOT...LOC 1136Z 210DEG 9KT 2832 9807

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

NMP
Special weather statement, Jun 12, 6:50 AM CDT, 2 hours 33 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
650 AM CDT Thu Jun 12 2025

TXZ233-234-246-247-121230-
Inland Calhoun TX-Victoria TX-Inland Refugio TX-Goliad TX-
650 AM CDT Thu Jun 12 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN CALHOUN...
VICTORIA...GOLIAD AND NORTH CENTRAL REFUGIO COUNTIES THROUGH 730 AM
CDT...

At 650 AM CDT, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from 6 miles northeast of Salem
to near Saxet Lakes to near Runge. Movement was southeast at 20 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Victoria, Goliad, McFaddin, Guadalupe, Fannin, Victoria Colony Creek
Country Club, Weesatche, Weser, Nursery, Victoria Riverside Park,
Victoria College, Victoria Mall, Saxet Lakes, Brentwood Subdivision,
Inez, Salem, Telferner, Charco, Downtown Victoria, and Fordtran.

This includes the following highways...
 US Highway 183 between mile markers 628 and 652.
 US Highway 59 between mile markers 624 and 680.
 US Highway 77 between mile markers 560 and 602.
 US Highway 87 between mile markers 798 and 830.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2906 9694 2902 9683 2892 9679 2889 9673
      2885 9670 2882 9672 2876 9667 2848 9691
      2855 9765 2871 9771 2892 9742 2887 9730
      2910 9698
TIME...MOT...LOC 1150Z 331DEG 17KT 2907 9686 2879 9709 2886 9769

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

NMP
Local storm report, Jun 12, 7:58 AM CDT, 1 hour 25 minutes before
Preliminary Local Storm Report
National Weather Service Corpus Christi TX
758 AM CDT Thu Jun 12 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 AM     Rain             4 E Nursery             28.92N 97.03W
06/12/2025  M6.54 Inch       Victoria           TX   Mesonet

            Mesonet Site recorded 2.5 inch per hour
            rainfall rate.

&&
Local storm report, Jun 12, 8:32 AM CDT, 51 minutes before
Preliminary Local Storm Report
National Weather Service Corpus Christi TX
832 AM CDT Thu Jun 12 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0831 AM     Rain             3 NW Victoria           28.86N 97.01W
06/12/2025  M7.05 Inch       Victoria           TX   Mesonet

&&

JM
Local storm report, Jun 12, 8:34 AM CDT, 49 minutes before
Preliminary Local Storm Report
National Weather Service Corpus Christi TX
834 AM CDT Thu Jun 12 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0834 AM     Rain             2 NE Schroeder          28.82N 97.20W
06/12/2025  M5.34 Inch       Goliad             TX   Mesonet

&&

JM
Local storm report, Jun 12, 8:50 AM CDT, 33 minutes before
Preliminary Local Storm Report
National Weather Service Corpus Christi TX
850 AM CDT Thu Jun 12 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0848 AM     Rain             2 NNW Telferner         28.86N 96.85W
06/12/2025  E4.00 Inch       Victoria           TX   Cocorahs

            4 inches of rain has fallen in past 2 hours.

&&

JM

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 12:56 AM CDTSpecial Weather StatementCRPVictoria64 min
Jun 12, 3:36 AM CDTAreal Flood AdvisoryCRPCalhoun, Victoria3 hr
Jun 12, 4:09 AM CDTSpecial Weather StatementCRPVictoria21 min
Jun 12, 4:12 AM CDTSpecial Weather StatementCRPVictoria33 min
Jun 12, 4:26 AM CDTSpecial Weather StatementCRPVictoria49 min
Jun 12, 5:17 AM CDTAreal Flood AdvisoryCRPVictoria3 hr
Jun 12, 6:07 AM CDTSpecial Weather StatementCRPGoliad, Victoria38 min
Jun 12, 6:37 AM CDTSpecial Weather StatementCRPLive Oak38 min
Jun 12, 6:50 AM CDTSpecial Weather StatementCRPGoliad, Victoria40 min
Jun 12, 7:07 AM CDTFlood WatchCRPAransas, Bee, Calhoun, Goliad, Refugio, Victoria12 hr
Jun 12, 7:18 AM CDTFlash Flood WarningCRPCalhoun, Goliad, Victoria3 hr
Jun 12, 9:15 AM CDTRiver Flood WarningCRPGoliad, Victoria24 hr
Jun 12, 9:18 AM CDTRiver Flood WarningCRPVictoria24 hr
Jun 12, 9:20 AM CDTRiver Flood WarningCRPCalhoun, Refugio, Victoria28 days
Jun 12, 9:22 AM CDTRiver Flood WarningCRPCalhoun, Refugio, Victoria6 days
Jun 12, 9:50 AM CDTSpecial Weather StatementCRPLive Oak55 min
Jun 12, 9:59 AM CDTSevere Thunderstorm WarningCRPBee, Goliad, Live Oak46 min
Jun 12, 10:25 AM CDTSpecial Marine WarningCRP2 hr
Jun 12, 10:27 AM CDTFlash Flood WarningCRPCalhoun, Goliad, Victoria5 hr
Jun 12, 10:34 AM CDTFlash Flood WarningCRPBee, Goliad, Live Oak5 hr
Jun 12, 10:43 AM CDTSevere Thunderstorm WarningCRPBee, Goliad47 min
Jun 12, 11:45 AM CDTSpecial Weather StatementCRPAransas, Refugio60 min
Jun 12, 1:18 PM CDTSpecial Weather StatementCRPLive Oak57 min
Jun 12, 1:37 PM CDTSpecial Weather StatementCRPLa Salle38 min
Jun 12, 3:02 PM CDTSpecial Weather StatementCRPJim Wells43 min
Jun 12, 3:09 PM CDTAreal Flood AdvisoryCRPAransas, Refugio, San Patricio3 hr
Jun 12, 3:16 PM CDTSpecial Marine WarningCRP59 min
Jun 12, 3:19 PM CDTSpecial Weather StatementCRPSan Patricio41 min
Jun 12, 3:28 PM CDTSpecial Weather StatementCRPNueces47 min
Jun 12, 3:31 PM CDTSevere Thunderstorm WarningCRPNueces44 min
Jun 12, 3:38 PM CDTSpecial Weather StatementCRPSan Patricio37 min
Jun 12, 3:50 PM CDTSpecial Weather StatementCRPKleberg40 min
Jun 12, 4:10 PM CDTSevere Thunderstorm WarningCRPKleberg, Nueces50 min
Jun 12, 4:13 PM CDTSpecial Marine WarningCRP92 min
Jun 12, 4:20 PM CDTSpecial Weather StatementCRPAransas40 min
Jun 12, 5:00 PM CDTSpecial Marine WarningCRP30 min
Jun 12, 5:03 PM CDTSpecial Marine WarningCRP27 min
Jun 12, 5:40 PM CDTSpecial Marine WarningCRP80 min
Jun 12, 6:56 PM CDTSpecial Marine WarningCRP64 min

Nearby

Flash Flood Warnings in Texas, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.